MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.3 CRUC SCRDRIVER BLADE HOLDING SLEEVE; SCREWDRIVER

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.3 CRUC SCRDRIVER BLADE HOLDING SLEEVE; SCREWDRIVER
Model Number 314.411.96
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reporter is a j&j sales representative.The subject device is received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that, the 1.3 cruc scrdriver blade holding sleeve and scrdrivershaft-crucif 1 w/hold-sleeve gr were found broken.No patient consequences noted.This report is for (1) 1.3mm cruciform screwdriver blade with holding sleeve.This is report 1 of 2 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: part 314.411.96, lot a4hk285: release to warehouse date: may 14, 1998.Manufactured by synthes brandywine.No non-conformance reports (ncr's) were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.H3, h6: a product investigation was completed: upon visual inspection, it was noticed that the distal prongs of the holding sleeve were bent and more spread out than usual.However, there were no signs of breakage on any of the pieces.Dimensional analysis was completed, the outer diameter of the shaft of the blade was measured to be within specification.The relevant drawings were reviewed.The overall complaint was confirmed as the device was found to be bent.However, no broken features were observed with the returned device.There is no indication that a design or manufacturing issue contributed to the complaint.While no definitive root cause could be determined it is possible that the device encountered unintended forces during its use.No new malfunctions were observed during this investigation.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
1.3 CRUC SCRDRIVER BLADE HOLDING SLEEVE
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12028553
Report Number2939274-2021-03068
Device Sequence Number4354191
Product Code HXX
UDI-Device Identifier10886982188809
UDI-Public(01)10886982188809
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number314.411.96
Device Catalogue Number314.411.96
Device Lot NumberA4HK285
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/15/2021
Initial Date Received by Manufacturer 05/26/2021
Supplement Date Received by Manufacturer07/16/2021
Initial Report FDA Received Date06/18/2021
Supplement Report FDA Received Date07/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCRDRIVERSHAFT-CRUCIF 1 W/HOLD-SLEEVE GR